Asymptotic behavior of the spectrum of singular Green operators
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1983-1984), Exposé no. 13, 12 p.
@article{SEDP_1983-1984____A13_0,
     author = {Grubb, G.},
     title = {Asymptotic behavior of the spectrum of singular {Green} operators},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:13},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1983-1984},
     zbl = {0551.35068},
     mrnumber = {811656},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1983-1984____A13_0/}
}
TY  - JOUR
AU  - Grubb, G.
TI  - Asymptotic behavior of the spectrum of singular Green operators
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:13
PY  - 1983-1984
DA  - 1983-1984///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1983-1984____A13_0/
UR  - https://zbmath.org/?q=an%3A0551.35068
UR  - https://www.ams.org/mathscinet-getitem?mr=811656
LA  - en
ID  - SEDP_1983-1984____A13_0
ER  - 
Grubb, G. Asymptotic behavior of the spectrum of singular Green operators. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1983-1984), Exposé no. 13, 12 p. http://www.numdam.org/item/SEDP_1983-1984____A13_0/

[1] M.S. Birman, Perturbations of the continuous spectrum of a singular elliptic operator under changes of the boundary and boundary conditions, Vestn. Leningr. 1 (1962), 22-55. | MR 138874 | Zbl 0149.31903

[2] M.S. Birman, M.Z. Solomiak, Asymptotics of the spectra of pseudodifferential operators with anisotropic-homogeneous symbols, Vestnik Leningrad Univ. 13 (1977), 13-21. | Zbl 0377.47033

[3] L. Boutet De Monvel, Boundary problems for pseudo-differential operators, Acta Math. 126 (1971), 11-51. | MR 407904 | Zbl 0206.39401

[4] I.C. Gohberg, M.G. Krein, Introduction to the theory of linear nonselfadjoint operators, A.M.S. Transl. Math. Monogr. 18, Rhode Island, 1969. | MR 246142 | Zbl 0181.13504

[5] G. Grubb, Properties of normal boundary problems for elliptic even-order systems, Ann. Sc. Norm. Sup. Pisa 1 (ser. 4) 1974, 1-61. | Numdam | MR 492833 | Zbl 0309.35034

[6] G. Grubb, Estimation du reste dans l'étude des valeurs propres des problèmes aux limites pseudo-différentiels auto-adjoints, C.R. Acad. Sc. Paris (Sér. A) 287 (1978), 1017-1020. See also Sém. Goulaouic-Schwartz 1977-78, exposé 14, Palaiseau, and Proceedings of the Banach Center semester on PDE 1978. | MR 519231 | Zbl 0399.58019

[7] G. Grubb, Problèmes aux limites pseudo-différentiels dépendant d'un paramètre, C.R. Acad. Sc. 292 (1981), 581-583; La résolvante d'un problème aux limites pseudo-différentiel elliptique, C.R. Acad. Sc. Paris 292 (1981), 625-627. Corrections in [8], details in Copenhagen Math. Inst. Publ. Ser. 1979 n° 2, 1980 n° 1, 2, 7, 8. | MR 615453 | Zbl 0492.35079

[8] G. Grubb, The heat equation associated with a pseudo-differential elliptic boundary problem, SeminarAnalysis 1981/ 82, Akad. Wiss. Berlin DDR, 27-48. | MR 694709 | Zbl 0508.35081

[9] G. Grubb, Comportement asymptotique du spectre des opérateurs de Green singuliers, C.R. Acad. Sc. Paris 296 (1983), 35-39. | MR 691022 | Zbl 0553.35066

[10] G. Grubb, Singular Green operators and their spectral asymptotics (to appear in Duke Math. J. 51 (1984)). | MR 757950 | Zbl 0553.58034

[11] P.E. Hmelnickii., On the asymptotics of the spectrum of integral operators connected with elliptic boundary value problems, Soviet Math. Doklady 19 (1978), 1001-1005. Details in Problemsin Mathematical Analysis 8, Spectral Theory, Leningrad Univ. 1981, 189-212. | Zbl 0455.47044

[12] A.A. Laptev, Spectral asymptotics of a composition of pseudo-differential operators and reflections from the boundary, Soviet Math. Dokl. 18 (1977), 1273-1276. Details in Trudy Mosc. Mat. Obsv. 43 (1981), 92-115. | MR 651330 | Zbl 0391.47035

[13] R. Seeley, Complex powers of an elliptic operator, A.M.S. Proc. Symp. Pure Math. 10 (1967), 288-307. | MR 237943 | Zbl 0159.15504